# SDR NAFA20010003

- Difficulty date: September 10, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 21,494 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Part time: 21,494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17 CRACKED AT WING STA L40.  REPAIRED STRINGER 17 AT WING STA L40 IAW NAC 2001-05.
